# SDR ASAA0610382

- Difficulty date: April 4, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 6547596503
- Condition: Nicked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STAB CTR SECTION AFT SPAR UPPER FWD ATTACH LUG FACE NICKED.  BLENDED LUG IAW ERO 5334 PARTS 1 16 AND EA 5510 01235.
